Q. I am suffering from eyelid swelling. Kindly suggest treatment.

Answered by
Dr. Souhad
and medically reviewed by Dr. Nithila A
Published on Sep 20, 2019

Hello doctor,

My left lower eyelid is swelled for more than two months, and recently a few days back, I noticed, my left upper eyelid also got swelled. I do not know why is it happening, and I need to treat this as soon as possible. I am worried. I am using contact lenses for six years, and nothing like this ever happened with me before.

Dr. Souhad

Ophthalmology (Eye Care)
#

Hello,

Welcome to icliniq.com.

This all sounds like an allergy. Have you started using some new cosmetics? You can start by not using them anymore if you are. To relieve yourself from the swelling, please use Lotemax (Loteprednol Etabonate) eye drops one drop three times daily for 10 days. You cannot use it when you are wearing your lenses and should shake the bottle well before using it.

Also and since you are contact lens user, you might want to lubricate the eyes with artificial tears, one drop four times daily even when you are using the lenses. If the symptoms do not subside within five days, please upload some good quality photos of your eyes or visit the ophthalmologist.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Will my residual refractive error reduce after three months of LASIK and CXL?

Query: Hi doctor, I recently got LASIK and CXL in one eye, and Epi-LASIK for the other eye. The Epil-LASIK was done a month back. My vision is 6/18 with -2.5 in Epi-LASIK treated eye and 0.5 in LASIK treated eye. The enhancement was not possible as my cornea thickness was low. Can I use spectacles? Some...  Read Full >>


Dr. Pooja Bandivadekar
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. You can use glasses for residual refractive errors. Diplopia is common above 2 diopter difference. However, it may not be the case in every patient. Some people can tolerate larger differences as well. Also, using contact lenses is an option. You can use it in one eye or ...  Read Full

The eye drops drain into my mouth. Is it dangerous?

Query: Hello doctor, The eye drops Loteprednol and Tobramycin drain into my mouth through my eye. I am now feeling the taste of the medicine into my mouth. Is it dangerous?  Read Full >>


Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, it is not dangerous. It just goes to show that drainage of tears is very good in your body so do not worry. The next time when you put drops, put pressure on the nasal side of the lower eyelid for one minute. It will not reach your mouth. But the Lotepredno...  Read Full

What could be the reason for blurred vision following a hit on the eye?

Query: Hi doctor, Two days back, I got a hit in my eye with a ball. Still, it is paining with blurred image. Please help.  Read Full >>


Dr. Asif Manzoor
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. After trauma with the ball, there could be many things that can cause blurring. It could be a simple eyelid swelling or small abrasion on the cornea, the front transparent surface of the eye. Other causes may be inflammation in the eye or blood inside the ey...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.